Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Well-posedness of the non-local conservation law by stochastic perturbation

Full text
Olivera, Christian
Total Authors: 1
Document type: Journal article
Source: MANUSCRIPTA MATHEMATICA; v. 162, n. 3-4, p. 367-387, JUL 2020.
Web of Science Citations: 0

Stochastic non-local conservation law equation in the presence of discontinuous flux functions is considered in an L-1 boolean AND L-2 setting. The flux function is assumed bounded and integrable (spatial variable). Our result is to prove existence and uniqueness of weak solutions. The solution is strong solution in the probabilistic sense. The proofs are constructive and based on the method of characteristics (in the presence of noise), Ito-Wentzell-Kunita formula and commutators. Our results are new, to the best of our knowledge, and are the first nonlinear extension of the seminar paper (Flandoli et al. in Invent Math 180:1-53, 2010) where the linear case was addressed. (AU)

FAPESP's process: 15/07278-0 - Stochastic dynamics: analytical and geometrical aspects with applications
Grantee:Paulo Regis Caron Ruffino
Support type: Research Projects - Thematic Grants
FAPESP's process: 17/17670-0 - Stochastic Partial Differential Equations and Particle Systems
Grantee:Christian Horacio Olivera
Support type: Regular Research Grants